RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1969, Volume 3, Issue 2, Pages 80–84 (Mi faa2713)  

This article is cited in 7 scientific papers (total in 8 papers)

Normal solubility of nonlinear equations in convex uniform Banach spaces

S. I. Pokhozhaev


Full text: PDF file (609 kB)

English version:
Functional Analysis and Its Applications, 1969, 3:2, 147–151

Bibliographic databases:

Document Type: Article
Received: 25.10.1968

Citation: S. I. Pokhozhaev, “Normal solubility of nonlinear equations in convex uniform Banach spaces”, Funktsional. Anal. i Prilozhen., 3:2 (1969), 80–84; Funct. Anal. Appl., 3:2 (1969), 147–151

Citation in format AMSBIB
\Bibitem{Pok69}
\by S.~I.~Pokhozhaev
\paper Normal solubility of nonlinear equations in convex uniform Banach spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1969
\vol 3
\issue 2
\pages 80--84
\mathnet{http://mi.mathnet.ru/faa2713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247540}
\zmath{https://zbmath.org/?q=an:0191.14803}
\transl
\jour Funct. Anal. Appl.
\yr 1969
\vol 3
\issue 2
\pages 147--151
\crossref{https://doi.org/10.1007/BF01674019}


Linking options:
  • http://mi.mathnet.ru/eng/faa2713
  • http://mi.mathnet.ru/eng/faa/v3/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Milman, “Geometric theory of Banach spaces. Part II. Geometry of the unit sphere”, Russian Math. Surveys, 26:6 (1971), 79–163  mathnet  crossref  mathscinet  zmath
    2. D. Ills, “Fredgolmovy struktury”, UMN, 26:6(162) (1971), 213–240  mathnet  mathscinet  zmath
    3. P. P. Zabreiko, M. A. Krasnosel'skii, “Solvability of nonlinear operator equations”, Funct. Anal. Appl., 5:3 (1971), 206–208  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Dubinskii, “On some noncoercive nonlinear equations”, Math. USSR-Sb., 16:3 (1972), 323–332  mathnet  crossref  mathscinet  zmath
    5. A. V. Babin, “Finite dimensionality of the kernel and cokernel of quasilinear elliptic mappings”, Math. USSR-Sb., 22:3 (1974), 427–455  mathnet  crossref  mathscinet  zmath
    6. M. F. Sukhinin, “On three principles of solvability of operator equations”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 35–46  mathnet  crossref  mathscinet  zmath  isi
    7. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. I. Pokhozhaev, “On the Blow-up of Solutions to Nonlinear Initial–Boundary Value Problems”, Proc. Steklov Inst. Math., 260 (2008), 204–217  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:225
    Full text:86
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019